On the local time of the asymmetric Bernoulli walk

Csáki, Endre and Földes, Antónia and Révész, Pál: On the local time of the asymmetric Bernoulli walk. Acta scientiarum mathematicarum, (74) 1-2. pp. 349-379. (2008)

[img] Cikk, tanulmány, mű
math_074_numb_001_002_349-379.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 1-2
Page Range: pp. 349-379
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 378-379.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16244

Actions (login required)

View Item View Item